Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello, I was wondering I have been using this for awhile now and was wondering if I could wah my face apply the cream then wait a little then apply moisturizer to my face also? I haven't tried this yet... THANKS! :)

Share this post


Link to post
Share on other sites

Oh, okay... I didn't know if it'd affect the medication or not! Thanks! I'm going to try it even though my skin is a little dry maybe it will be even better now!

Share this post


Link to post
Share on other sites

I have been on tretinoin for the past 6 weeks and I always apply moisturizer 20-30 minutes afterward. Once I didn't do this and the next morning my face looked like hell! I feel like the moisturizer actually helps the process along further. My skin is MUCH better than when I started. I use Cerave at night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×